# SDR UALA2010030800793

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 77,381 hours, 12,493 cycles
- Engine: Pwa PW4060
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Damaged
- Location: Control Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON RETRACTION GEAR HANDLE WAS VERY DIFFICULT TO MOVE THROUGH TOP THIRD OF TRAVEL.  REPLACED MLG CONTROL LEVER MODULE.
